# SDR FDEA201108103190

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE BL 0, STA 480 TO 600.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED & INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, SRM 51-10-2 & SRM 53-10-2, FIG 7A, DWG 53FX1492.
